# SDR I5EA2020051500003

- Difficulty date: May 13, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N313XA
- Make and model: Boeing 737484
- Aircraft serial: 25313
- Aircraft time: 60,159 hours, 38,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 54304
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY NOT CHARGING AT EMERGENCY LIGHT LOCATION M1134, D2960 STA 634L.
